# SDR USAA010586

- Difficulty date: May 10, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fs 727d
- Part time: 36,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.5 INCHES, STRINGER 23R STATION 727D.  CUT OUT DAMAGE, INSTALLED EXTERNAL DOUBLER PER EA 71032 AND SRM 53-00-01 FIG 202.  (M)
